# SDR UPS96421215

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STRINGER SPLICE DAMAGE AT STR 23 AND STR 24 STA 520 LT.  REPLACED STRINGER SPLICE STR 23 AND STR 24 STA 520 LT IAW SRM 51-30-02.
